Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

terracotta479

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About terracotta479

  • Rank
    New Member
  • Birthday 05/20/1993

Profile Information

  • Gender
    Female
  1. terracotta479

    Scared Of A Relapse!

    I was wondering exactly how high the chance of getting a relapse is? I just finished about 4.5 months of Accutane (3 months on 40mg and the rest on 60) and I have to go off of it now because of really bad hip pain. I haven't broken out in at LEAST a month (not even tiny pimples, just some milia) and my skin has gotten suuuper dry (obviously) and I've recently developed dandruff (ugh). My derm said that we would stop it for now and I would go in early July and see if I wanted to start back up, bu
  2. I'm having an issue with the iPledge program...my doctor never filled in my test results from the appointment and now it's saying that I need doctor confirmation before I can get anywhere with the prescription. There is a mix up somewhere and I don't know where, but the office is closed until Monday. I was wondering if it will be bad to miss 2, possibly 3, doses? I don't want to have to start all over! Help! Thank you! -Freaked Out
  3. I don't know if moisturizing prevents scarring, but it definitely prevents flakiness and dry skin. The more you moisturize the better your skin will feel. Accutane will make all of your pimples really dry and flaky and moisturizer/lotion is the best way to combat that. I also use jojoba oil which might work better for you. Best of luck.
  4. I have these stupid hard white things coming out of my pores and blackheads all over my nose that are hard and dry. I've never had this before, it started after about the first week on accutane. It's been almost a month now and they're just getting worse (and you can see I've been getting brutal cysts too). I'm starting to wonder if my initial breakout will ever go away. I'm on 40mg of claravis, btw. 19 year old girl. Any help would be much appreciated! Sorry for the gross close-ups of my nose a
  5. I'm a 19 year old female and I'm on day 21! Ahh I've had the WORST initial breakout and have been a practical hermit because of it, but I really hope that by the end of my first month it is back to normal. Be aware that it can get a lot worse before it gets better (my face was bad before but I had never had acne as bad as my IB is) and just give your skin lots of TLC. Best of luck!
  6. I'm on day 21. My pores have been extremely clogged as well but my derm told me not to exfoliate them. I think all you can really do is wait. I've been washing my face with jojoba oil (steaming my pores, slathering it on, waiting, rinsing it off and then splashing cold water on my face) and that seems to help the dryness a lot. Unfortunately all you can do about the IB (and believe me, I know just how bad it can get) is wait it out. I was given the chance to go to Hawaii later next month and ha
  7. My derm told me that after you've been on Accutane for some reason people respond to antibiotics better, so maybe if you've tried them before and they didn't work you could try them again? I'd say that mild acne isn't really a big enough reason to go back on Accutane, but then again it's not my skin. Have a talk with your derm and they could probably recommend something to help with the mild breakouts.
  8. I think it's a big decision to make. Weigh the pros and cons. In this case you need to decide which decision you can live with. Whether you would rather live with the decision to try something possibly life altering to get rid of something else that has DRAMATICALLY changed your life? Or are the consequences something that you don't think you could deal with? It's a very personal decision, and one you should mull over a lot, but then stick with your decision and know that you made the right choi
  9. terracotta479

    Foundation Recs?

    I use MUFE Mat Velvet and its amaaaazing at covering hyper pigmentation and acne. I don't find that it gets oily, but that's just me. Have you tried using a lighter coverage foundation and then using a cream foundation stick (I use Bobbi Brown) on the parts of your face that need it? I find it makes my skin look super flawless and I doesn't have that heavy look. Just make sure to powder well. Oh, also, dermablend might be a good choice. I've never tried it but I've heard good things about it not
  10. I'm on day 19 of Claravis 40mg. I've been getting tons of blackheads all over my nose and cheeks. (Some of them just look like clogged pores.) My skin is too delicate to do anything about it and I was just wondering if anybody else had a similar experience. I'm guessing it is part of my initial breakout, but I've read a lot on here and haven't really heard anybody else mention it. Thanks! -L
  11. terracotta479

    Accutane Clogged Pores & Ib

    Does anybody know if it's normal?
  12. terracotta479

    Don't Break My Heart Accutane!

    I'm on day 17! Good luck, I hope everything goes well for you.
  13. Hi guys, I'm new to this site. I just started accutane and have been on it for 16 days. I have the worst acne I've ever had (my IB, I assume) and this really annoying thing where I get clogged pores with what I think is dried sebum? It's SO annoying but if I exfoliate at all my skin gets too tender because of the accutane, and I don't think using a pore strip would be advisable. Has anyone else had anything similar to this? I'm hoping this weirdness on my face goes away soon. -L
×